Loading....
Coupon Accepted Successfully!

Pharmacology

Open Flashcards

Cardiovascular Systems

Question
78 out of 84
 

A 52-year-old woman with essential hypertension, hypercholesterolemia, and chronic-stable angina develops severe constipation. It is attributed to one of er medications. Which was the most likely cause?



A Atorvastatin
B Captopril

C Labetalol
D Verapamil

Ans. D Verapamil

a. Constipation is a fairly common and sometimes very bother some response to many calcium channel blockers. If severe and not managed properly, fecal impaction or other significant intestinal problems can occur.

b. The incidence and severity are greatest with the nondihydropyridines, verapamil and diltiazem.

c. The best initial approach—if continued use of an offending drug is needed—is to modify the diet by increasing water and dietary fiber intake.

Cardiovascular Systems Flashcard List

84 flashcards
1)
2)
3)
4)
5)
6)
7)
8)
9)
10)
11)
12)
13)
14)
15)
16)
17)
18)
19)
20)
21)
22)
23)
24)
25)
26)
27)
28)
29)
30)
31)
32)
33)
34)
35)
36)
37)
38)
39)
40)
41)
42)
43)
44)
45)
46)
47)
48)
49)
50)
51)
52)
53)
54)
55)
56)
57)
58)
59)
60)
61)
62)
63)
64)
65)
66)
67)
68)
69)
70)
71)
72)
73)
74)
75)
76)
77)
78)
79)
80)
81)
82)
83)
84)